# SDR TWAA9910909

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S128742512000
- Condition: Cracked
- Location: Bs 929
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ANGLE FROM FLOORBEAM TO INTERCOASTAL CRACKED AT STA 929, RBL 23 INCHES.  REPLACED EXTRUSION PER SPM 6-70-01, PAGES 2 AND 3.
